Title: An inner amenable group whose von Neumann algebra does not have property Gamma
Authors: Vaes, Stefaan # ×
Issue Date: Jun-2012
Publisher: Institut Mittag-Leffler
Series Title: Acta Mathematica vol:208 issue:2 pages:389-394
ISSN: 0001-5962
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
inner-amenable-non-gamma.pdfOA article Published 247KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science